# SDR R61A201308040696

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 5,188 hours, 5,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT F/A FLASHLIGHT DID NOT WORK.  MX REPLACED BATTERIES IN FLASHLIGHT AMM AND OPS CHECKED GOOD.
